# SDR RRXA001041

- Difficulty date: August 4, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- Aircraft time: 64,088 hours, 20,516 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AUTO PRESSURIZATION FAILED SHORTLY AFTER TAKEOFF, DURING MANUAL CONTROL THROUGH FL 290 CABIN CLIMBED UNCONTROLLABLY AT 2000 FPM.  DEFERRED PER MEL 21-10 CAT C. DMI CNTL NR C9037012-7913 DUE 8-14-00.  PLACARD INSTALLED.
